had sex with my BF on Saturday night and he ejaculated in me and I took postinor 2 the next 30 minute, I took the 2 tabs at once. I started feeling pain in my lower abdomen The next morning. The next same day, we had sex again and he did same, and I bought postinor 2 again, this time, I took it as prescribed at 6pm and again at 5am an interval of 12 hours complete. After 2 days, since the last one I took, I developed catrrh, I sneeze all the time, headache, dizziness, bloating, farting, verging foam substance from my stomach. Today making one week since all that and Am still not bleeding and now am feeling somehow heavy in my lower abdomen. please, help me, I no I made a wrong choice, just help me tell me what could all this symptoms stand for and why am I not bleeding ?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.